advertisement
Question
Posted by: Michelle | 2012-10-23

Medication not helping

Hi

Please can you help, I''''m taking Valdoxane 50mg for the past 4 weeks, my depression and anxiety seems to be increasing so badly that I wake up earlier hours of the morning with anxiety and can''''t go back to sleep. I take my Valdoxane with 1 x 10mg Ivedal. I want to stop taking the Valdoxane is it safe just to stop?
Please help me.


Michelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michelle

I really do not think to stop taking the Valdoxane cold turkey and I therefore, suggest that you reconsult your doctor to discuss an alternative.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement